User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Drton, Mathias 
Title:
Likelihood ratio tests and singularities 
Abstract:
Many statistical hypotheses can be formulated in terms of polynomial equalities and inequalities in the unknown parameters and thus correspond to semi-algebraic subsets of the parameter space. We consider large sample asymptotics for the likelihood ratio test of such hypotheses in models that satisfy standard probabilistic regularity conditions. We show that the assumptions of Chernoff’s theorem hold for semi-algebraic sets such that the asymptotics are determined by the tangent cone at the true...    »
 
Keywords:
Algebraic statistics, factor analysis, large sample asymptotics, semi-algebraic set, tangent cone 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
The Annals of Statistics 
Year:
2009 
Journal volume:
37 
Year / month:
2009-03 
Quarter:
1. Quartal 
Month:
Mar 
Journal issue:
Pages contribution:
979-1012 
Language:
en 
Fulltext / DOI:
Publisher:
Institute of Mathematical Statistics 
E-ISSN:
0090-5364 
Date of publication:
10.03.2009